Contents of Volume 2019

Journal of Nonlinear Evolution Equations and Applications,

 

Volume 2019.

  1. C-H. Wang, H-S. Ding, "Existence of positive bounded solutions to a class of neutral integral equations with product perturbations", J. Nonl. Evol. Equ. Appl. 2019 (1) (2019) pp. 1-14: View abstract - Download full text [PDF, 233 kB]
  2. A. Ahmed, Y. Akdim, A. Touzani, "Infinitely many solutions for an elliptic Neumann problem in Weighted variable exponent Sobolev spaces", J. Nonl. Evol. Equ. Appl. 2019 (2) (2019) pp. 15-34: View abstract - Download full text [PDF, 275 kB]
  3. S. Dashkovskiy, S. Hristova, K. Sapozhnikova, "Stability properties of systems with maximum", J. Nonl. Evol. Equ. Appl. 2019 (3) (2020) pp. 35-58: View abstract - Download full text [PDF, 550 kB]
  4. M. Bokalo, O. Ilnytska, "Problems without Initial Conditions for Nonlinear Evolution Inclusions with Variable Time-delay", J. Nonl. Evol. Equ. Appl. 2019 (4) (2020) pp. 59-79: View abstract - Download full text [PDF, 307 KB]
  5. S. Abbas, M. Benchohra, S. Bouriah, J. Henderson, "Existence and uniqueness results for nonlinear implicit fractional systems", J. Nonl. Evol. Equ. Appl. 2019 (5) (2020) pp. 81-94: View abstract - Download full text [PDF, 216 KB]
  6. H. Redwane, "Nonlinear parabolic equation with variable exponents and diffuse measure data", J. Nonl. Evol. Equ. Appl. 2019 (6) (2020) pp. 95-114: View abstract - Download full text [PDF, 340 KB]
  7. M. Abdellaoui, E. Azroul, "Nonlinear parabolic equations with soft measure data", J. Nonl. Evol. Equ. Appl. 2019 (7) (2020) pp. 115-133: View abstract - Download full text [PDF, 272 kB]
  8.  

    Further issues for this volume 2019 are still in preparation. See also the following volume 2020, the preceding volume 2018 and the list of accepted articles for forthcoming publications.